CureZone   Log On   Join
 

Re: Can you figure it out? by sadpanda ..... Parasites: Protozoa

Date:   5/27/2011 6:53:24 AM ( 11 years ago ago)
Hits:   3,887
URL:   https://www.curezone.com/forums/fm.asp?i=1816284

0 of 0 (0%) readers agree with this message.  Hide votes     What is this?

Wow, that's some bad stuff IMO.

Accutane is strongly associated with digestive disorders. Just google it, there are tons of lawsuits about it.

I believe it's probably because Accutane stops normal intestinal secretions which then allow bad things to florish.

Both the filling and vaccine could possible be related to mercury exposure which can cause gut problems although that's not widely accepted by mainstream docs.

Being that you're 17 obviously you're going to have to work with your parents and a good doctor.

I suggest talking to your doctor about something like the Metametrix stool test which will give a much more complete look at what's happening. You could also talk to them about something like the specific carbohydrate diet and see if there's an improvement there.

You're most likely going to need to find a good integrative doctor to handle some things. Try acam.org if you're in the USA.
 

<< Return to the standard message view

fetched in 0.16 sec, referred by www.curezone.com/forums/fmp.asp?i=1816284